# SDR IXXA06SMN236S

- Difficulty date: July 21, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Slat
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT WING SLOT VANE SKIN WITH NON STANDARD REPAIR AT STATION XILD 42.  REMOVED NON STANDARD REPAIR.  TRIMMED OUT DAMAGED AREA.  PERFORMED NDT INSPECTION, NO CRACKS OR CORROSION FOUND AFTER TRIM OUT.  FABRICATED REPAIR DOUBLER (AL 7075 T6 0.071), INTERNAL DOUBLER (AL 7075 T6 0.063), AND FILLER (AL 7075 T6 0.063”).  CLEANED, TREATED AND PRIMED AREA, FILLER, AND REPAIR DOUBLER INTERNAL PART.  APPLIED SEALANT TO FAYING SURFACES IAW  SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DRAWING ED 4293, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1.  DATED 07-25-06, DWG NR ED 4293 DATE 07-22-06, EO  NR 2006602 DATE 07-25-06.
